# SDR DALA2015110506742

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP BS 1418 BETWEEN LONG 1 - 2R.  FRAME CLIP WAS REPLACED IAW SRM 53-14-4, 53-03, FIG 3, 51-10-2 AND 51-10-3 PAR 14 AND 21. DIMENTION OF CRACKS IS 0.750".
